| Model Number |
CP-412 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant products: cp-412 - cp-412 surgipro* 0 blu 75cm gs22 x36, lot# d2l2086y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a umbilical hernia repair, open procedure, when knotting the suture to close the dissect, the two thread broke.A new suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The visual inspe ction of the returned product noted one suture and one needle.The needle was returned attached to the suture.The needle was noted to be bent in the middle.The suture was returned broken 24 5/8 inches from the needle attachment point.The measurement was taken with an aluminum rule, calibrated asset nh02505.Upon microscopic inspection of the needle, tool marks were observed near the bend site.It was reported that the suture was broken.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of needle bent.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.